Exact likelihood inferences for Laplace distribution based on type-II censored samples

Iliopoulos, G., Balakrishnan, N. . Journal of Statistical Planning and Inference 2011. 141 (3) :1224-1239

Locate this article in:

Bibtex

@article{CIS-250131,
  Author = {Iliopoulos, G. and Balakrishnan, N.},
  Title = {Exact likelihood inferences for Laplace distribution based on type-II censored samples},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {141},
  Number = {3},
  Year = {2011},
  Pages = {1224--1239},
  Keywords = {Statistics, Double exponential distribution, Maximum likelihood estimators, Mixtures, Exact inference, pivotal quantities, Type-II censoring, linear combinations of exponential order}
}

Similar articles